Contents

Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences)


Vol. 60, No. 5, 2025


REAL AND COMPLEX ANALYSIS

The Bohr Inequality for Certain Classes of Analytic Functions and Its Generalizations

M. B. Ahamed, R. Rudrani, and R. B. Sharma p. 365  abstract

Sufficient Condition for Entire Solution of a Certain Type of Partial Differential Equation in \(\boldsymbol{\mathbb{C}}^{\boldsymbol{m}}\)

S. Majumder, P. Das, and D. Pramanik p. 378  abstract

On the Uniqueness of Derivatives of Meromorphic Functions with Their Shift and Difference Operators

R. Saha and S. Mallick p. 396  abstract

Applications of Loewner Chains in Univalent Functions and Quasiconformal Extensions

S. L. Guo and J. H. Fan p. 405  abstract

The Weighted Grand Herz–Morrey–Lizorkin–Triebel Spaces with Variable Exponents

S. Wang, P. Guo, and J. Xu p. 416  abstract

Meromorphic Solutions of Higher Order Differential-Difference Equations

L. Wu, X. Nie, and W. Lin p. 430  abstract


DIFFERENTIAL EQUATIONS

Entire Solutions of Nonlinear Differential Equations Derived from Trigonometric Identities

M.-F. Chen and X.-M. Huang p. 450  abstract

On the Determination of the Quadratic Pencil of the Sturm–Liouville Operator with an Impulse

Y. Khalili and D. Baleanu p. 459  abstract

On Entire Solutions of Fermat-Type Partial Differential-Difference Equations in \(\boldsymbol{\mathbb{C}^{2}}\)

J. Zhang and Z. Huang p. 469  abstract